# SDR SCNA20230621190

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,927 hours, 28,157 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 702276: DURING COCKPIT PREFLIGHT FOUND LEFT PACK AMBER LIGHT ILLUMINATED. PACK LIGHT WOULD NOT EXTINGUISH UNDER MEL 21-32. FOLLOWING TAKEOFF AND CLIMB TO 7000' AND AFTER COMPLETING THE LEFT PACK INOP SUPPLEMENTARY AND MEL PROCEDURE, THE RIGHT BLEED TRIP LIGHT ILLUMINATED. DECLARED EMERGENCY. 702277:  AIR RETURN TO MSP OVERWEIGHT LANDING NORMAL TOUCH DOWN & ROLLOUT NO ISSUES NOTED- - - RESOLUTION: R&R'D LEFT TEMP CONTROL VALVE ALONG WITH SENSE LINE OFF THE ACM PER AMM 21-51-10 LEAK CHECK AND OPS CHECK GOOD. THIS CLEARS MEL 21-1-1-A. PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-35 NO DAMAGE FOUND. OK FOR SERVICE
